Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 41, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 15, 2022, 6:05 PM EDT for Collier County, Hendry County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2022, 6:05 PM EDT (22:05 UTC)
- Expired
- Apr 15, 2022, 6:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 106 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
233
WUUS52 KMFL 152205
SVRMFL
FLC021-051-152230-
/O.NEW.KMFL.SV.W.0041.220415T2205Z-220415T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
605 PM EDT Fri Apr 15 2022
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Central Collier County in southwestern Florida...
South central Hendry County in southern Florida...
* Until 630 PM EDT.
* At 603 PM EDT, a severe thunderstorm was located 7 miles south of
Hendry Correctional, or 16 miles southeast of Ave Maria, moving
west southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sunniland and Miles City
Intersection of Highway 29 and I-75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2630 8115 2612 8111 2606 8134 2628 8142
TIME...MOT...LOC 2203Z 076DEG 11KT 2621 8120
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter1 follow-up statement
786
WWUS52 KMFL 152222
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
622 PM EDT Fri Apr 15 2022
FLC021-051-152232-
/O.EXP.KMFL.SV.W.0041.000000T0000Z-220415T2230Z/
Collier FL-Hendry FL-
622 PM EDT Fri Apr 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLLIER AND SOUTH
CENTRAL HENDRY COUNTIES WILL EXPIRE AT 630 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2630 8115 2612 8111 2606 8134 2628 8142
TIME...MOT...LOC 2222Z 076DEG 11KT 2620 8126
$$
BaxterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:50 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 15, 2:50 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Miami FL 250 PM EDT Fri Apr 15 2022 .SHORT TERM (Now through Saturday)... A somewhat sloppy setup for this afternoon as several features interact to produce scattered showers and thunderstorms across South Fl. At the surface, sea breeze fronts along the Atlantic and Gulf Coasts are providing a focus for the pooling of moisture and the development of convection. A cold front stalled over northern FL, along with an upper level impulse, are providing ample forcing for these storms to develop and grow. The 12Z sounding indicated a surface CAPE of 1631 J/kg, with 500 mb temperatures of -11.5 C, modest PWAT of 1.23 in and a freezing level of ~15,000 ft. Additionally, forecast models predict afternoon surface CAPE values of up to 3000 J/KG; all in all these parameters suggested the development of some strong thunderstorms (multicellular in nature), with the potential for small hail, gusty winds and heavy downpours. CAMs show the storms moving from the NE( Palm Beach and Broward county metro areas) towards the SW (Collier County/Naples) between 2-8PM, with the strongest potential for hail and strong winds over interior and southwest Florida. Localized flooding could continue to be possible for metro areas with some of those heavier downpours/training storms, especially in areas that already saw precipitation earlier today and yesterday. Shower activity will diminish after sunset. Areas of patchy fog could be possible overnight near Lake Okeechobee given light winds and remnant moisture from precip. Showers and storms return tomorrow, albeit with less coverage, and mostly along the breeze boundaries. Guidance has these storms developing first along the East Coast before moving to the interior along the thermal boundary. High temperatures today will cap out in the low 80s along the East Coast as cloud coverage and storm activity limit surface heating. Out west, maximum temperatures will reach the mid-to-upper 80s due to limited cloud coverage. Overnight, temperatures could drop to the mid 60s-lower 70s. Tomorrow, expect another day of warm temperatures in the mid to upper 80s across South FL. .LONG TERM... Sunday through Monday Upper ridging aloft will gradually weaken, as weak-amplitude short- wave troughing digs towards the CWFA and allows for upper level height falls. With cooler temperatures/divergence aloft resulting from this progression, a gradual low-level mass response should develop in the form of enhanced near-surface convergence and veering of atmospheric winds. This should support loosely- organized convection, with greatest development chances generally existing over northern interior portions of the region (mainly near Lake Okeechobee). Monday looks to be more active in general, as the parent upper trough digs equatorward and projects differential cyclonic vorticity advection over South Florida. Diffluent upper streamlines are also evident from 400-200 hPa. These favorable synoptic-scale characteristics will allow for an environment that could favor a few strong to marginally severe thunderstorms. While it is a bit early to hone in on specific hazards, frequent lighting, strong to damaging wind gusts, and hail could accompany robust storms that are able to develop within this environment. Tuesday through Friday By Tuesday, upper level heights increase in association with a 500- 250 hPA ridge originating from Central America and extending through the Gulf of Mexico towards the NE. An airmass characterized by cooler and drier air will usher in from the NE in associated with expansive surface ridging along the Mid-Atlantic coastline. Overall, this environment will be suppressive towards convection that attempts to initiate. Presently, thunderstorms are not forecast to occur through this period. Additionally, showers that do develop will generally be benign and short-lived in nature. Temperatures will remain muggy through the second half of the weekend and through early portions of this upcoming week; maximum temperatures should reach the mid/upper 80s for the east coast/interior-west coast through Monday. A brief cooldown should be realized along the east coast by Tuesday, whereby maximum temperatures may be in the low 80s, before gradually creeping up to seasonable values towards the end of the work week. && .AVIATION(18Z TAFS)... Occasional MVFR/IFR conditions, with lower CIGs/VIS, will continue this afternoon for all terminals as storms re-develop and move westward. Wind gusts up to 20 kts will be possible with some of the stronger storms. VFR conditions return after 00Z as storms exit into the Gulf. Light winds prevail overnight, and showers return tomorrow afternoon for East Coast terminals. && .MARINE... Generally benign marine conditions will prevail for the weekend as light ESE flow continues across the local waters. However, locally higher winds and seas could be possible with scattered showers and thunderstorms developing this afternoon. Conditions could become more hazardous as we enter the workweek and a frontal system makes its way through South FL. && .BEACHES... A high risk of rip currents will continue across all Atlantic beaches through the weekend as moderate onshore flow prevails. && .PRELIMINARY POINT TEMPS/POPS... Miami 73 85 74 86 / 30 30 20 20 West Kendall 71 87 71 87 / 40 30 20 20 Opa-Locka 72 86 72 86 / 30 30 20 20 Homestead 71 84 72 85 / 40 20 20 20 Fort Lauderdale 73 84 74 85 / 30 20 20 20 N Ft Lauderdale 73 84 73 84 / 30 30 20 20 Pembroke Pines 71 86 72 86 / 30 30 20 20 West Palm Beach 71 84 72 84 / 20 30 20 30 Boca Raton 71 85 72 85 / 20 30 20 20 Naples 71 88 71 88 / 20 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Saturday and Aviation/Marine...ATV Saturday Night through Friday...Bhatti Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 15, 4:17 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 417 PM EDT Fri Apr 15 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 161430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 417 PM EDT Fri Apr 15 2022 ...High Rip Current Risk For Atlantic Beaches... ...A Few Strong Thunderstorms Possible This Evening For SW Florida... ...Patchy Fog Possible Overnight Near Lake Okeechobee... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: There is a high risk for rip currents along the Atlantic beaches. Thunderstorms: Scattered to numerous showers and thunderstorms will be possible through the evening hours for portions of southwest Florida. Wind: Strong wind gusts may occur in association with thunderstorm activity across the western half of South Florida. Hail: Hail to the size of quarters will be possible in the strongest thunderstorms through this evening. Flooding: Localized flooding will be possible in the thunderstorms along metropolitan portions of the Gulf coast through this evening. Visibility: Patchy to locally dense fog may result in visibility reductions overnight, mainly west of Lake Okeechobee. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The high risk of rip currents may continue over the weekend for the Atlantic Beaches, although some modest improvement will be possible as the onshore flow begins to decrease going into the upcoming weekend. A few isolated to scattered showers and thunderstorms will be possible this weekend into early next week. The strongest storms may produce strong gusty winds, heavy rainfall, and lightning. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 15, 2:30 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Miami FL
230 PM EDT Fri Apr 15 2022
FLZ063-151930-
Glades FL-
230 PM EDT Fri Apr 15 2022
...A strong thunderstorm will impact portions of north central Glades
County through 330 PM EDT...
At 230 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles northwest of Brighton Seminole
Reservation, or 13 miles north of Lakeport, moving southwest at 5
to 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lakeport and Brighton Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2721 8103 2695 8109 2703 8135 2703 8134
2704 8134 2704 8133 2703 8133 2703 8127
2712 8127 2712 8117 2721 8117
TIME...MOT...LOC 1830Z 038DEG 10KT 2717 8113
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BaxterLocal storm report, Apr 15, 2:51 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT FRI APR 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM WATER SPOUT 2 NNW WEST PALM BEACH 26.74N 80.07W
04/15/2022 PALM BEACH FL BROADCAST MEDIA
WATERSPOUT. VIDEO RECEIVED FROM WPEC VIA SOCIAL MEDIA
OF A WATERSPOUT ON LAKE MANGONIA IN WEST PALM BEACH. THE
WATERSPOUT DID NOT DO ANY DAMAGE OR CROSS OVER INTO
ADJANCENT LAND AREAS.
&&
EVENT NUMBER MFL2200008
MOLLEDASpecial weather statement, Apr 15, 3:31 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Miami FL
331 PM EDT Fri Apr 15 2022
FLZ063-152030-
Glades FL-
331 PM EDT Fri Apr 15 2022
...A strong thunderstorm will impact portions of southwestern Glades
County through 430 PM EDT...
At 331 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palmdale, moving southwest at 15 to 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palmdale, Ortona and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2700 8116 2677 8123 2677 8143 2678 8144
2678 8146 2677 8146 2677 8157 2695 8156
2702 8148 2703 8143 2703 8134 2704 8134
2703 8133 2703 8127 2705 8127
TIME...MOT...LOC 1931Z 039DEG 16KT 2697 8130
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Apr 15, 4:04 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Miami FL
404 PM EDT Fri Apr 15 2022
FLZ063-066-152100-
Hendry FL-Glades FL-
404 PM EDT Fri Apr 15 2022
...Strong thunderstorms will impact portions of Northwestern Hendry
and Extreme Southwestern Glades Counties through 500 PM EDT...
At 404 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Lakeport to
near Charleston Park. Movement was south at 15 to 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Labelle, Port La Belle, Ortona and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2689 8156 2677 8117 2664 8117 2657 8157
2679 8157
TIME...MOT...LOC 2004Z 022DEG 16KT 2692 8118 2674 8157
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Apr 15, 4:31 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Miami FL
431 PM EDT Fri Apr 15 2022
FLZ063-066-069-070-152130-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Glades FL-
431 PM EDT Fri Apr 15 2022
...Strong thunderstorms will impact portions of northwestern Collier
and extreme northwestern Hendry Counties through 530 PM EDT...
At 429 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Ortona to near
Charleston Park to 6 miles northwest of Big Corkscrew Island.
Movement was south southwest at 15 to 20 mph. Another area of strong
thunderstorms was located over South Blocks Golden States moving
slowly to the north at 5 to 10 mph.
These strong storms should collied over Northwestern Collier County
during the next hour.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail will be
possible with these strong storms.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Labelle, Ave Maria, Golden Gate Estates, Immokalee, Felda,
Orangetree, Golden Gate, Port La Belle, Big Corkscrew Island, West
Toll Gate On Alligator Alley, Vineyards, North Naples, East Naples,
Corkscrew Swamp Sanctuary, Sunniland, Bunker Hill, Intersection I-75
And Everglades Blvd, Quail Creek Estate, Keri and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2675 8156
2677 8120 2652 8126 2615 8137 2614 8176
2632 8177
TIME...MOT...LOC 2029Z 013DEG 17KT 2677 8125 2665 8152 2640 8163
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Apr 15, 5:36 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
536 PM EDT Fri Apr 15 2022
FLZ066-070-152215-
Hendry FL-Inland Collier County FL-
536 PM EDT Fri Apr 15 2022
...A strong thunderstorm will impact portions of east central Collier
and extreme south central Hendry Counties through 615 PM EDT...
At 535 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles southeast of Hendry Correctional, or 21
miles east of Ave Maria, moving west southwest at 5 to 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Collier and south central Hendry Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2631 8103 2613 8103 2613 8127 2629 8127
TIME...MOT...LOC 2135Z 072DEG 10KT 2622 8111
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:24 AM EDT | Special Marine Warning | MFL | 36 min | |
| Apr 15, 7:58 AM EDT | Special Marine Warning | MFL | 47 min | |
| Apr 15, 9:45 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Apr 15, 10:03 AM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Apr 15, 10:22 AM EDT | Flash Flood Warning | MFL | Palm Beach | 113 min |
| Apr 15, 11:22 AM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Apr 15, 11:32 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Apr 15, 12:09 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Apr 15, 12:47 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 118 min |
| Apr 15, 1:55 PM EDT | Special Weather Statement | MFL | Glades | 50 min |
| Apr 15, 2:30 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Apr 15, 3:31 PM EDT | Special Weather Statement | MFL | Glades | 59 min |
| Apr 15, 3:48 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 27 min |
| Apr 15, 4:04 PM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Apr 15, 4:31 PM EDT | Special Weather Statement | MFL | Hendry | 59 min |
| Apr 15, 5:30 PM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Apr 15, 5:36 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.